Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The Auslander–Reiten formula for comodule categories with applications to partial tilting comodules and tilting global dimension

Tom 153 / 2018

Xuerong Fu, Hailou Yao Colloquium Mathematicum 153 (2018), 219-240 MSC: Primary 16D90; Secondary 16T15. DOI: 10.4064/cm7276-8-2017 Opublikowany online: 28 May 2018

Streszczenie

We prove the Auslander–Reiten formula for the category of finitely copresented comodules over a right semiperfect coalgebra. Based on this formula, we give a sufficient condition for a comodule to be partial tilting. As an application, we investigate the partial tilting and tilting homological properties of the Morita–Takeuchi context coalgebra.

Autorzy

  • Xuerong FuDepartment of Applied Mathematics
    Beijing University of Technology
    100124 Beijing, P.R. China
    e-mail
  • Hailou YaoDepartment of Applied Mathematics
    Beijing University of Technology
    100124 Beijing, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek